# SDR CA110211002

- Difficulty date: February 8, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E437
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 434092008
- Condition: Broken
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLIGHT CREW CONDUCTED A MISSED APPROACH AFTER THE RT MAIN GEAR DOWN AND LOCK GREEN LIGHT FAILED TO ILLUMINATE AFTER GEAR DOWN SELECTION.  AN EMERGENCY WAS DECLARED AND ACFT LANDED WITHOUT FURTHER INCIDENT. MX FOUND THAT THE LIGHT WAS NOT TESTING AND CONCLUDED TO A FAULTY LIGHT ASSY.  THE LIGHT ASSY DRAWER PN 434-092-008 REF IPC 33-16-71-50-155 WAS REPLACED TESTED AND THE ACFT RETURNED TO SERVICE.
